# SDR MALA040622

- Difficulty date: October 12, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 15,148 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION NOTED LAV FLOOR PANEL OUTBOARD SUPPORT FLANGE CORRODED AT STA 272.0.  REPAIRED IAW SRM 51-20-42, 51-40-21.
